American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34A40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] Ravi Agarwal, Martin Bohner and Samir Saker. Dynamic Littlewood-type inequalities. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Daniel C. Biles and Eric Schechter. Solvability of a finite or infinite system of discontinuous quasimonotone differential equations. Proc. Amer. Math. Soc. 128 (2000) 3349-3360. MR 1707137.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Roland Uhl. Ordinary differential inequalities and quasimonotonicity in ordered topological vector spaces. Proc. Amer. Math. Soc. 126 (1998) 1999-2003. MR 1443412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Paul W. Eloe and Johnny Henderson. Inequalities based on a generalization of concavity. Proc. Amer. Math. Soc. 125 (1997) 2103-2107. MR 1376760.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] D. C. Biles and P. A. Binding. On Carathéodory's conditions for the initial value problem. Proc. Amer. Math. Soc. 125 (1997) 1371-1376. MR 1403114.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Fu Hsiang Wong. Zeros of solutions of a second order nonlinear differential inequality . Proc. Amer. Math. Soc. 111 (1991) 497-500. MR 1034889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Morris W. Hirsch. The dynamical systems approach to differential equations. Bull. Amer. Math. Soc. 11 (1984) 1-64. MR 741723.
Abstract, references, and article information   
View Article: PDF

[8] J. Abramowich. On Gronwall and Wendroff type inequalities . Proc. Amer. Math. Soc. 87 (1983) 481-486. MR 684643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] L. Erbe. A note on disconjugate differential equations and growth estimates . Proc. Amer. Math. Soc. 83 (1981) 85-90. MR 619988.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Angelo B. Mingarelli. On a Stieltjes version of Gronwall's inequality . Proc. Amer. Math. Soc. 82 (1981) 249-252. MR 609660.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] L. Hatvani. On the continuation of solutions of differential equations by vector Ljapunov functions . Proc. Amer. Math. Soc. 79 (1980) 59-62. MR 560584.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] K. M. Das. A note on an inequality due to Greene . Proc. Amer. Math. Soc. 77 (1979) 424-425. MR 545608.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] R. P. Shastri and D. Y. Kasture. Erratum to: ``Wendroff type inequalities'' (Proc. Amer. Math. Soc. {\bf 72} (1978), no. 2, 248--250) . Proc. Amer. Math. Soc. 75 (1979) 374. MR 532169.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] R. P. Shastri and D. Y. Kasture. Wendroff type inequalities . Proc. Amer. Math. Soc. 72 (1978) 248-250. MR 507316.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Chung Lie Wang. A short proof of a Greene theorem . Proc. Amer. Math. Soc. 69 (1978) 357-358. MR 0466457.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] David E. Greene. An inequality for a class of integral systems . Proc. Amer. Math. Soc. 62 (1977) 101-104. MR 0460765.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Jagdish Chandra and Paul W. Davis. Linear generalizations of Gronwall's inequality . Proc. Amer. Math. Soc. 60 (1976) 157-160. MR 0422735.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Sanford Miller. Differential inequalities and Carathéodory functions. Bull. Amer. Math. Soc. 81 (1975) 79-81. MR 0355056.
Abstract, references, and article information   
View Article: PDF

[19] Hermann G. Burchard. Extremal positive splines with applications to interpolation and approximation by generalized convex functions. Bull. Amer. Math. Soc. 79 (1973) 959-963. MR 0338620.
Abstract, references, and article information   
View Article: PDF

[20] Thomas G. Hallam. A terminal comparison principle for differential inequalities. Bull. Amer. Math. Soc. 78 (1972) 230-233. MR 0288396.
Abstract, references, and article information   
View Article: PDF

[21] H. Guggenheimer. Geometric theory of differential equations. The Ljapunov integral for monotone coefficients. Bull. Amer. Math. Soc. 77 (1971) 765-766. MR 0326087.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 21 of 21 found      Go to page: 1